Alert archive / Indiana / River Flood Warnings in 2020

River Flood Warning 92, NWS Indianapolis, IN

March 13, 2020Wabash County, Illinois; 4 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Mar 13, 2020, 10:50 AM CDT for Wabash County, Illinois; 4 counties in Indiana. It took effect at Mar 13, 2020, 11:30 PM CDT. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Mar 13, 2020, 10:50 AM CDT (15:50 UTC)
In effect from
Mar 13, 2020, 11:30 PM CDT
Expired
Mar 16, 2020, 10:29 AM CDT
In force
59 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Wabash County, IL, Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN

The radar

The Evansville,IN radar (KVWX), 47 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Petersburg (PTRI3). The gauge peaked at 15.98 ft at Mar 15, 2020, 5:00 AM CDT.

actionminormoderate152003/1303/1403/1503/1603/17
Action stage
12 ft
Minor stage
16 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03374000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

620 
WGUS43 KIND 131550
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1150 AM EDT Fri Mar 13 2020

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following waterway in southwestern 
Indiana...

  White River...

.Just enough water is in the lower White River drainage basin to 
bring lowland flooding Saturday to Petersburg and Hazleton in 
southwest Indiana. This flooding is expected to last through 
Thursday, March 19.  The crest at these two locations will be less 
than two feet above flood stage.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.


ILC185-INC027-051-083-125-131650-
/O.NEW.KIND.FL.W.0092.200314T0430Z-200318T2100Z/
/PTRI3.1.ER.200314T0430Z.200315T0600Z.200318T0900Z.NO/
1150 AM EDT Fri Mar 13 2020

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Petersburg.
* from late tonight to Wednesday afternoon.
* At 10:30 AM Friday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to 
  rise to near 16.9 feet by late Saturday night.  It will fall below 
  flood stage by late Tuesday night.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-131650-
/O.NEW.KIND.FL.W.0093.200314T1200Z-200320T0200Z/
/HAZI3.1.ER.200314T1200Z.200316T0000Z.200319T1400Z.NO/
1050 AM CDT Fri Mar 13 2020

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Hazleton.
* from Saturday morning to Thursday evening.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Forecast...It is forecast to rise above flood stage Saturday 
  morning, crest at 17.7 feet Sunday evening and then fall below 
  flood stage by Thursday morning.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.  
  Low bottomlands are increasingly affected by flood waters.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$

BH
5 follow-up statements
764 
WGUS83 KIND 131624
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1224 PM EDT Fri Mar 13 2020

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  White River...


.Just enough water is in the lower White River drainage basin to 
bring lowland flooding Saturday to Petersburg and Hazleton in 
southwest Indiana. This flooding is expected to last through 
Thursday, March 19.  The crest at these two locations will be less 
than two feet above flood stage.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.


ILC185-INC027-051-083-125-141624-
/O.CON.KIND.FL.W.0092.200314T0430Z-200318T2100Z/
/PTRI3.1.ER.200314T0430Z.200315T0600Z.200318T0900Z.NO/
1224 PM EDT Fri Mar 13 2020

The Flood Warning continues for
  The White River at Petersburg.
* from late tonight to Wednesday afternoon.
* At 11:30 AM Friday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to 
  rise to near 16.9 feet by late Saturday night.  It will fall below 
  flood stage by late Tuesday night.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-141624-
/O.CON.KIND.FL.W.0093.200314T1200Z-200320T0200Z/
/HAZI3.1.ER.200314T1200Z.200316T0000Z.200319T1400Z.NO/
1124 AM CDT Fri Mar 13 2020

The Flood Warning continues for
  The White River at Hazleton.
* from Saturday morning to Thursday evening.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage Saturday 
  morning, crest at 17.7 feet Sunday evening, and then fall below 
  flood stage by Thursday morning.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.  
  Low bottomlands are increasingly affected by flood waters.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$
695 
WGUS83 KIND 132041
FLSIND
Flood Statement
National Weather Service Indianapolis IN
441 PM EDT Fri Mar 13 2020

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  White River...


.Just enough water is in the lower White River drainage basin to 
bring lowland flooding Saturday to Petersburg and Hazleton in 
southwest Indiana. This flooding is expected to last through 
Thursday, March 19.  The crest at these two locations will be less 
than two feet above flood stage.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



ILC185-INC027-051-083-125-142039-
/O.EXT.KIND.FL.W.0092.200314T0430Z-200319T0000Z/
/PTRI3.1.ER.200314T0430Z.200315T0600Z.200318T1200Z.NO/
441 PM EDT Fri Mar 13 2020

The Flood Warning continues for
  The White River at Petersburg.
* from late tonight to Wednesday evening.
* At  3:30 PM Friday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to 
  rise to near 16.9 feet by late Saturday night.  It will fall below 
  flood stage by Wednesday morning.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-142039-
/O.EXT.KIND.FL.W.0093.200314T1200Z-200320T1200Z/
/HAZI3.1.ER.200314T1200Z.200316T0000Z.200320T0000Z.NO/
341 PM CDT Fri Mar 13 2020

The Flood Warning continues for
  The White River at Hazleton.
* from Saturday morning to Friday March 20.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage Saturday 
  morning, crest at 17.7 feet Sunday evening, and then fall below 
  flood stage by Thursday evening.
* At 17.5 feet...Flood water is near or starting on Pottsville Road.  
  Low bottomlands are increasingly affected by flood waters.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$
958 
WGUS83 KIND 141449
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1049 AM EDT Sat Mar 14 2020

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  White River...


.Flood warnings continue for the lower White River at Petersburg and 
Hazleton in southwest Indiana.  Lowland flooding is predicted to 
begin by tonight...Saturday night....and last through the upcoming 
week with crests up to two feet above flood stage.

A mix of rain and wet snow this weekend may bring flooding back as 
early as late Sunday to Edwardsport on the White River and on the 
Wabash at Montezuma, Hutsonville, and Riverton.  Forecast model data 
will be re-examined as ground truth measurements of precipitation 
comes in, and possible additional flood warnings may be issued by 
late Sunday morning for these locations.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.


ILC185-INC027-051-083-125-151447-
/O.EXT.KIND.FL.W.0092.000000T0000Z-200321T0730Z/
/PTRI3.1.ER.200314T2100Z.200317T1200Z.200320T1930Z.NO/
1049 AM EDT Sat Mar 14 2020

The Flood Warning continues for
  The White River at Petersburg.
* until Saturday March 21.
* At 9:30 AM Saturday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 17.3 feet by Tuesday morning.  It will fall below 
  flood stage by Friday afternoon.
* At 17.0 feet...Flooding affects low agricultural lands, low oil 
  fields and closes Bottoms Rd...Brothers Rd and East Govenors Road 
  in Knox County.  In agricultural season...farmers are concerned at 
  this stage.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-151447-
/O.EXT.KIND.FL.W.0093.000000T0000Z-200322T0600Z/
/HAZI3.1.ER.200315T0000Z.200318T0000Z.200321T1800Z.NO/
949 AM CDT Sat Mar 14 2020

The Flood Warning continues for
  The White River at Hazleton.
* until Sunday March 22.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage this evening, 
  crest at 18.0 feet Tuesday evening, and then fall below flood stage
  by Saturday March 21.
* At 18.0 feet...Floodwaters cover much low ground in agricultural 
  season.  Low lying oil fields...Pottsville Road and possibly a few 
  other low rural roads flood.  High water isolates Pottstown, a 
  river cabin community.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$
488 
WGUS83 KIND 151451
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1050 AM EDT Sun Mar 15 2020

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  White River...


.Flood warnings remain in effect on the lower White River at 
Petersburg and Hazleton in southwest Indiana.  The river stage as of 
late Sunday morning was very close to flood stage at both locations.  
Today's forecast model run brings the crests down to less than one 
foot above flood stage, with flooding ending by late Thursday.

A rain and wet snow mixture this past Saturday brought most of the 
state less than half an inch of liquid or liquid equivalent.  A 
heavier band of precipitation, mostly snow, fell in northern 
central Indiana along a line from Benton and Warren counties in the 
west to Jay County in the east.  Radar estimates with rain gauge 
reading corrections show up to almost one inch of liquid 
equivalent fell in this band.  Heavier amounts also occurred in 
a spotty pattern west and east of Marion County.  Heavier 
precipitation, mostly or completely rain, fell in southern Indiana.

With forecast crests now lower and further out in time than predicted 
on Saturday for the Wabash River, we will continue to monitor the 
need for later possible flood warnings at Montezuma, Hutsonville, 
and Riverton.  Flooding is now unlikely for Terre Haute.

Very light precipitation, if any, is expected through Tuesday, which 
will provide relief to drainage basins.  Rain starting Wednesday 
very likely will bring rises to area waterways.  The Weather 
Prediction Center, as of late March 14, is calling for 1.50 to 3.00 
inches of rain in nearly all of Indiana over the 48-hour period from 
8 AM Wednesday, March 18 through 8 AM Friday, March 20.  Changes in 
the predicted amounts will be monitored as we get closer to the 
event.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.


ILC185-INC027-051-083-125-161450-
/O.EXT.KIND.FL.W.0092.000000T0000Z-200319T0300Z/
/PTRI3.1.ER.200316T1500Z.200317T0000Z.200318T1500Z.NO/
1050 AM EDT Sun Mar 15 2020

The Flood Warning continues for
  The White River at Petersburg.
* until Wednesday evening.
* At 9:30 AM Sunday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 16.2 feet by Monday evening.  It will fall below flood
  stage by Wednesday morning.
* At 16.0 feet...Flooding affects agricultural lands.

&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

ILC185-INC051-083-161450-
/O.EXT.KIND.FL.W.0093.000000T0000Z-200320T0600Z/
/HAZI3.1.ER.000000T0000Z.200317T1800Z.200319T1800Z.NO/
950 AM CDT Sun Mar 15 2020

The Flood Warning continues for
  The White River at Hazleton.
* until late Thursday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.7 feet Tuesday afternoon 
  and will fall below flood stage by Thursday afternoon.
* At 17.0 feet...Lowest reading available from the Hazleton Staff 
  Gage.  Since the 1930s the White River has moved from the "old 
  wellhouse" to several hundred yards from the "old wellhouse".  The 
  river returns to the "old wellhouse" around 17 to 17.5 feet.

&&

LAT...LON 3851 8744 3844 8760 3841 8773 3843 8773
      3852 8755 3854 8744             

$$

BH
088 
WGUS83 KIND 161529
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1129 AM EDT Mon Mar 16 2020

...The Flood Warning is no longer in effect for portions of the
following waterways in Indiana...

  White River...

.The Flood Warning for the White River at Petersburg has been 
canceled. The White Rive at Petersburg crested on Sunday, and is 
expected to remain nearly steady or fall slightly through Tuesday, 
before falling more rapidly later this week.
 
Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.

ILC185-INC027-051-083-125-161559-
/O.CAN.KIND.FL.W.0092.000000T0000Z-200319T0300Z/
/PTRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1129 AM EDT Mon Mar 16 2020

The Flood Warning is cancelled for
  The White River at Petersburg.
* At 10:30 AM Monday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Forecast...It crested below flood stage at 15.9 feet. It will 
  continue to fall.


&&

LAT...LON 3852 8722 3850 8729 3851 8744 3854 8744
      3855 8736 3853 8729 3856 8723   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 13, 9:36 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 13, 9:36 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1036 AM EDT Fri Mar 13 2020

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 130 AM EDT Fri Mar 13 2020

Dry but cooler weather is expected today and tonight as high
pressure quickly builds across the Ohio Valley. A low pressure
system is expected to push through the Tennessee River Valley on
Saturday and Saturday Night. This will bring chances for rain and
snow showers to Central Indiana as the low passes.

Dry and cool weather will once again return on Sunday and early
Monday as high pressure once again builds across the Great Lakes.

Milder and wetter weather returns for for the next work week.

&&

.NEAR TERM /Today/...

Issued at 130 AM EDT Fri Mar 13 2020

Surface analysis early this morning shows a cold front moving
through western Ohio and Central Kentucky. High pressure was found
across the Central Plains...nosing eastward toward the Ohio
Valley. Radar shows much of the precip had already exited Central
Indiana with the associated cold front. GOES16 shows some patchy
clearing across NW Illinois...poised to build across Indiana.
Water Vapor shows subsidence across Illinois and Indiana. The next
plume of moisture was surging into NM and TX ahead of an upper low
off the CA Coast.

Models suggest the high pressure system over the plains will
build across Indiana and the Ohio valley today with NW surface
flow and cold air advection in play. Forecast soundings show a dry
column arriving today and persisting through the day. Time
heights also show the dry column with subsidence. Thus will trend
toward partly cloudy/mostly sunny sky today as the clearing to
the northwest should build across the area. Given the cold air
advection...will trend highs at or below the NBM.

&&

.SHORT TERM /Tonight through Sunday Night/...

Issued at 130 AM EDT Fri Mar 13 2020

Dry weather but increasings clouds is expected tonight. The
surface high is expected to continue to build across Indiana
tonight before exiting the area by Saturday afternoon. However the
moisture plume over the American southwest will arrive on the
backside of the high...with High cloudy arriving tonight. Will
trend toward an increasing clouds type forecast tonight and trend
lows at or above the NBM.

Forecast soundings then depict a top-down gradual Saturation on
Saturday...with saturation through the column by Saturday
afternoon. Time heights also show good lift on Saturday afternoon.
Aloft a strong short wave is depicted by the models to be pushing
toward Central Indiana...while an accompanying area of surface
low pressure is suggested to move through the Tennessee valley.
Forecast soundings show the majority of the column below
freezing...but a thin layer of warm air at the surface looks to
persist. Thus a mix of rain/snow looks likely as the best forcing
passes on Saturday afternoon and early Saturday night. Any snow
that does fall is not expected to stick to the warm and wet
surfaces across Central Indiana. Thus will trend pops at or above
the NBM and also trend temps at or below the NBM given the
expected precip.

Dry weather looks to return on Sunday and Sunday Night as HIgh
pressure over the Great Lakes once again builds across the Ohio
Valley. Cooler Northeast surface flow is expected as weak ridging
passes aloft. Forecast soundings at that time continue to depict
a dry column. Thus will trend toward a partly cloudy sky along
with temps at or below the NBM given the cool NE flow.

&&

.LONG TERM /Monday through Friday/...

Issued at 330 AM EDT Fri Mar 13 2020

The national blend was accepted for most items.

Warm temperatures look to continue through the long term, with a
steady stream of SW flow west of high pressure over the southeast.
Subtle mesoscale features may impact forecasted highs for next week,
but model trends continue to depict highs in the mid 50s and
possibly 60s by the end of the long term.

The first chance of precipitation should be Tuesday, as the polar
jet dips down over the Great Lakes. Organization in the lower
levels, and moisture look subdued, leading to lower PoPs during
this initial round. A second more robust low pressure system
looks to make its way towards the Midwest later in the week,
providing a much greater chance for rain. Current ensembles are
in fairly good agreement on a strong upper-level trough centered
over the CONUS around 180 hours after intialization. Continued
monitoring will be needed as this wave becomes more concrete in
the coming days.

&&

.AVIATION /Discussion for 13/15Z IND TAF Update/...
Issued at 1036 AM EDT Fri Mar 13 2020

Added gusts to 18 knots to the TAF per trends.

Previous discussion follows...

Issued at 713 AM EDT Fri Mar 13 2020

MVFR ceilings at KIND, otherwise VFR for all other sites through
TAF period.

KIND is the only remaining site within MVFR ceilings, which will
quickly change this morning to VFR as the cold front progresses
through central Indiana. Gusty winds will continue until later
this morning, slowly diminishing from west to east. After which,
winds will stay around 10kts out of the northwest. Rain is
expected tomorrow afternoon, along with lower ceilings, confidence
in timing will increase in later issuances.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....Updike
AVIATION...Updike/MK
Hazardous weather outlook, Mar 13, 2:40 AM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
340 AM EDT Fri Mar 13 2020

INZ021-028>031-035>049-051>057-060>065-067>072-140745-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
340 AM EDT Fri Mar 13 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: No hazardous weather is expected at this time.

Discussion: High pressure will build across Central Indiana today and
Tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: Snow may mix with rain Saturday...especially near and north
of I-70.

Discussion: Snow may mix with rain on Saturday but little impact is
expected with ground and surface temperatures remaining above
freezing. More threats for rain arrive early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Puma

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 10:50 AM CDTRiver Flood WarningINDWabash25 days

Nearby

River Flood Warnings in Indiana, 2020River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.